# SDR R61A201909040973

- Difficulty date: September 4, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 35,502 hours, 23,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK CORROSION FOUND ON CENTER FUSELAGE 3 LONGITUDINAL FLOORBEAM AT FR 88 RBL 9. MX REPLACED PN 170-65669-004 CENTER FUSELAGE 3 LONGITUDINAL FLOORBEAM CLIP IAW SRM 51-43-01. AC REMAINS IN YQG FOR COMPLETION. SEE NRC # 4500442-1000-0045 FOR WORK DETAILS.
